Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 374962, 11 pages
http://dx.doi.org/10.1155/2014/374962
Research Article

Finite Queueing Modeling and Optimization: A Selected Review

1Departamento de Estatística, Universidade Federal de Minas Gerais, 31270-901 Belo Horizonte, MG, Brazil
2Department of Industrial Engineering & Innovation Sciences, Eindhoven University of Technology, P.O. Box 513, 5600 MB, Eindhoven, The Netherlands

Received 6 December 2013; Accepted 30 January 2014; Published 23 March 2014

Academic Editor: Nachamada Blamah

Copyright © 2014 F. R. B. Cruz and T. van Woensel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Tom van Woensel, and Frederico R. B. Cruz, “Optimal Routing in General Finite Multi-Server Queueing Networks,” Plos One, vol. 9, no. 7, 2014. View at Publisher · View at Google Scholar
  • Ahlem Nasri, and Abdelhabib Bourouis, “A model driven engineering approach to reduce large queueing networks,” Journal of Information Technology Research, vol. 10, no. 2, pp. 1–18, 2017. View at Publisher · View at Google Scholar
  • Hitoshi Shimizu, Tatsushi Matsubayashi, and Futoshi Naya, “Simulation of Saturated Thema Park for Reduction of Waiting Time,” Transactions of the Japanese Society for Artificial Intelligence, vol. 32, no. 5, pp. AG16-F_1–8, 2017. View at Publisher · View at Google Scholar